| Catalog Number |
CS-27702-E |
| Medical Device Problem Codes |
Difficult to Remove (1528); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Skin Tears (2516)
| Date of Event |
11/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that "on (b)(6) 2025, the patient required subclavian deep venous catheterization due to their condition.During catheter insertion, the guidewire could not be withdrawn.Subsequent investigation revealed that the guidewire was kinked and had hooked into the subcutaneous tissue, preventing removal.A small amount of skin and subcutaneous tissue was excised, after which the guidewire was successfully removed." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
Event or Problem Description
It was reported that "(b)(6) 2025, the patient required subclavian deep venous catheterization due to their condition.During catheter insertion, the guidewire could not be withdrawn.Subsequent investigation revealed that the guidewire was kinked and had hooked into the subcutaneous tissue, preventing removal.A small amount of skin and subcutaneous tissue was excised, after which the guidewire was successfully removed." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.